# SDR C77A2019062600001

- Difficulty date: June 21, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 30,010 hours, 18,266 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT INDICATION LIGHT NOT FLASHING.  REPLACED THE BATTERY IAW AMM 33-51-00 OPS CHECK GOOD OK FOR SERVICE.
